# SDR SWIA201642627

- Difficulty date: September 9, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 32,470 hours, 19,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 1031.00, RBL 9.00 REQUIRES REPAIR.  C-CHECK, REPAIRED FLOORBEAM AT FS 1031.00 RBL 9.00. REPAIRED IAW REO.
